# SDR 2007UALA00585

- Difficulty date: February 24, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 23,047 hours, 5,281 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST RIGHT PACK AFTER DEPARTURE.  REPLACED RIGHT SYSTEM LOWER SHUTOFF-PACK FLOW CONTROL VALVE PER MM 21-51-02,  PASSED TEST & CLEARED MESSAGE 21-24304 . SUSPECT VALVE STUCK DUE TO FRICTIONAL-INDUCED WARE.
